Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 52(3)(2020)

A Modernistic Approach to Handle Time Fractional Partial Differential Equations by Merging Successive Differentiation Method and Fractional Wave Variable Transformation
by M. Khalid, Mariam Sultana & Fareeha Sami Khan

Pythagorean m-polar Fuzzy Soft Sets with TOPSIS Method for MCGDM
by Muhammad Riaz, Khalid Naeem and Deeba Afzal

New Quartic B-spline Approximations for Numerical Solution of Fourth Order Singular Boundary Value Problems
by Muhammad Kashif Iqbal, Muhammad Abbas and Bushra Zafar

Application of Some Analytical Techniques to Solve Boundary layer Flow over Exponentially Stretching Sheet Problems
by Muhammad Naeem

by Sadia Afzal, Sabir Hussain, Muhammad Amer Latif

Analysis of Time-Fractional Semi-Analytical Solutions of Strong Interacting Internal Waves in Rotating Ocean
by M. S. Arshad, S. A. Mardan, M. B. Riaz and S. Altaf

Fine Tuning of the Fixed Point Iteration-Based Matrix Inversion-Free Adaptive Inverse Kinematics Using Abstract Rotations
by Fine Tuning of the Fixed Point Iteration-Based Matrix

Computation of the Values for the Riemann-Liouville Fractional Derivative of the Generalized Poly-logarithm Functions
by Asifa Tassaddiq, Rana Alabdan
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved